MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500 PUMP; PUMP, INFUSION

ST PAUL MEDFUSION 3500 PUMP; PUMP, INFUSION
Model Number 3500-0600-00
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the pump exhibited a primary audible alarm.No patient injury reported.
 
Additional Manufacturer Narrative
One infusion pump was received for evaluation.Visual inspection found the tamper seals to be intact.The device was observed to be in good condition.The device?s event history log was reviewed for evidence of the reported problem, ?primary audible alarm power on self-test? found in the log several times and ?acu watchdog? as a sympathy alarm.To conduct functional testing the device was powered on and had an occlusion test performed.Upon testing, the reported problem was unable to be duplicated.Unable to determine the intermittent of the error.Audio test was performed which passed.The product is beyond a year from manufacture date and there was no indication of a manufacturing defect during the investigation, so a dhr review was not performed.Service history review identified this device was last serviced in may 2022 and there was no indication of a service issue during the investigation.

Brand Name
MEDFUSION 3500 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16728359
Report Number3012307300-2023-04055
Device Sequence Number6663813
Product Code FRN
UDI-Device Identifier10610586041259
UDI-Public10610586041259
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3500-0600-00
Device Catalogue Number3500-0600-00
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/30/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown